# SDR RAIA00103011

- Difficulty date: March 15, 2001
- Submitted: March 19, 2001
- Operation: Air carrier
- Aircraft: N723TE
- Make and model: Aerosp ATR 72 202
- Aircraft serial: 283
- Aircraft time: 17,773 hours, 15,200 cycles
- System (JASC): 3140 · Central Computers
- Part: Computer
- Part number: 350A52005009
- Part serial: 257
- Condition: Malfunctioned
- Location: Cockpit
- Part time: 12,923 hours, 15,200 cycles
- Stage of operation: LD
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

7182-STL-DURING LANDING ELECTRICAL SMOKE SMELL ENTERED THE FLIGHT DECK.  MAINTENANCE REMOVED AND REPLACED THE NR 2 MULTI FUNCTIONAL COMPUTER IAW ATR72 MAINTENANCE MANUAL.
